# SDR TWAA0016011

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON SKIN UNDER DOOR PAN AT STA 936, RBL 13 INCHES.  REMOVED CORROSION ON SKIN UNDER DOOR PAN AT STA 936, RBL 13 INCHES, PER SPM 6-80-01.  AREA ALSO PAINTED.
